Jump to content





Ending My First Week

Posted by ann*marie, 17 June 2013 · 557 views

bha lotion closed comedones whiteheads aloe gel hmmmmm
I have just finished up my first week. All I can say is: I can't believe how often the texture of my skin fluctuates. One day, it seems like all of the tiny bumps are dissolving, only to find that later that night, my skin is bumpier than ever. I wonder if this is actually happening, or if my mind is just making it seem this way.
 
I believe that this BHA Lotion is causing me to purge. A couple of the closed comedones have turned into some sort of a mildly painful zit (hopefully this is a good thing!). I have noticed the most changes on my right cheek. A lot of the bigger bumps have gotten smaller. My left cheek, though, is going I-N-S-A-N-E! I have a lot of deep (really, really deep) bumps and I just wonder if this is also a result of using the BHA Lotion.
 
After some research, I've found that a lot of people purge for the first couple weeks while using BHA products. Hopefully this is going to be the same case with me. I'm not banishing all hope quite yet. After all, it does seem to be making a few changes.
 
Eventually I'll make sure to share my actual skin care routine.
 
xo




How long ago did you stop with the retinol? Because maybe these painful bumps are a symptom of your skin readjusting? Idk if salicylic acid and bha is the same thing but I have used both. I find that it helps decongest my pores and exfoliates my skin a little bit (which means a little peeling but I probably need that because I have dry flaky spots anyway), it also helps to fade red hyperpigmentation a little. Now in my experience idk if its going to help the painful bumps, if u are not against BP u may want to spot treat with that because I think BP would kill the bacteria that is mAking ur skin inflamed and painful. Just a suggestion, I'm not an expert and I know everyone's skin is different. But I totally get skin acting different everyother day for no obvious reason. I'm so irritated by that with my skin!

How long ago did you stop with the retinol? Because maybe these painful bumps are a symptom of your skin readjusting? Idk if salicylic acid and bha is the same thing but I have used both. I find that it helps decongest my pores and exfoliates my skin a little bit (which means a little peeling but I probably need that because I have dry flaky spots anyway), it also helps to fade red hyperpigmentation a little. Now in my experience idk if its going to help the painful bumps, if u are not against BP u may want to spot treat with that because I think BP would kill the bacteria that is mAking ur skin inflamed and painful. Just a suggestion, I'm not an expert and I know everyone's skin is different. But I totally get skin acting different everyother day for no obvious reason. I'm so irritated by that with my skin!

 

I stopped using the Retinol on a continual basis this past March. (I was rather dumb and used Tazorac on and off last month.) A lot of the bumps are just there. They're not painful, and they're not inflamed. So odd! Whenever a comedone turns into an inflamed zit, however, it is quite painful. I can see how this could mean that my skin is readjusting. (My skin is still quite dry after all the Retinol use, so I don't believe it's even back to normal yet!)

I have noticed that the BHA is cleaning my pores nicely. But I was also thinking of adding a bit of BP to my regimen, just to be safe, even if it's only used as a spot treatment.

I'm glad I'm not the only one who thinks their skin has a mind of its own! Ha ha.

 

Thank you for your comment. xo

Hi did u ever get rid of those comedones?

Recent Entries

Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Categories

Latest Visitors